# SDR SWAA2012091707675

- Difficulty date: September 8, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 49,422 hours, 39,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69429012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CORRODED AT BS 867, STR 27R.  REMOVED AND REPLACED CLIP IAW BAC DWG AND SRM.
